MAUDE Adverse Event Report: ARTHREX, INC. TROCHANTERIC NAIL, 11MM X 20CM X 130°; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TROCHANTERIC NAIL, 11MM X 20CM X 130°; INTRAMED FIXATN ROD AND ACCESS
Model Number TROCHANTERIC NAIL, 11MM X 20CM X 130°
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the nailing of the proximal femur on (b)(6) 2026, the telescoping lag screw was inserted into the bone at the wrong angle.Due to this failure the surgeon attempted to remove the screw, however due to the incorrect insertion the screw became jammed.The surgeon decided that the fixation should be sufficient and therefore the screw was left in place.It was further reported that during the attempt of removing the screw, the instruments used were bent as well.Not long after the initial surgery, it was discovered that the implanted device had failed and the nail had detached from the bone.For this reason, a revision surgery was performed on (b)(6) 2026, during which all parts were replaced with new devices with the same part numbers.Except the surgeon decided to use a nail with a longer shaft to ensure proper fixation.The revision surgery was performed successful, and no further action is planned.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TROCHANTERIC NAIL, 11MM X 20CM X 130°
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24711879
Report Number1220246-2026-01689
Device Sequence Number5726383
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTROCHANTERIC NAIL, 11MM X 20CM X 130°
Device Catalogue NumberAR-9094-11-2030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown